# SDR J7SA4527120081130

- Difficulty date: November 30, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N435FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45271
- Aircraft time: 2,801 hours, 2,064 cycles
- Engine time: 2,801 hours, 2,064 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 74412135
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CRUISE, LEFT ENGINE FIRE RED EICAS WARNING APPEARED.  WARNING WOULD EXTINGUISH WHEN THROTTLE RETARDED.  CREW DIVERTED AIRCRAFT TO KGSO.  MX TROUBLESHOOTING FOUND FAULTY ENGINE FIRE LOOP SECTION E24.  REPLACED LOOP AND COMPLIED WITH SB 45-26-03.  ALL OPERATIONAL CHECKS NORMAL.
